Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 671764, 9 pages
http://dx.doi.org/10.1155/2015/671764
Research Article

Concession Period Decision Models for Public Infrastructure Projects Based on Option Games

1Economics and Management School, Changsha University of Science and Technology, Hunan 410114, China
2School of Public Administration, Central South University, Hunan 410082, China

Received 13 May 2015; Accepted 27 August 2015

Academic Editor: Ruihua Liu

Copyright © 2015 Zhi Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi Wang, Huan Tan, Jing Wang, and Chunyan Hu, “Concession Period Decision Models for Public Infrastructure Projects Based on Option Games,” Mathematical Problems in Engineering, vol. 2015, Article ID 671764, 9 pages, 2015. https://doi.org/10.1155/2015/671764.